# SDR SWAA2015051139520

- Difficulty date: March 25, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA14474
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SPOILER UPPER EXTERNAL SURFACE DELAMINATED.  R & R SPOILER IAW AMM.
